Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Very Strange Spotting
    avatar
    jerseylove12 posted:
    I don't know if this is the best place to post this, but if you have any info I'd like to know some opinions

    My fiance just got back from Afghanistan and we obviously have been having a lot of sex. We have been going out a lot too so I have been forgetting to take my birth control until 9-10 at night. Before he came home I was taking it around 5.
    Ive switched to 9 at night for about 2 weeks, and a few days ago I started spotting. I figure its because of this little mess up in my BC schedule (i take seasonique and Im half way through the entire pack)
    This morning when i went to the bathroom I have this think clump from my spotting. Ive never have anything like it before. It was a think patch that almost looked like red skin. Very think, not very mucus-y at all. The texture was almost like wet gum.
    Very strange to me. Should I be concerned at all?
    Reply


    Spotlight: Member Stories

    Mom and Wife! I always research any symptoms my kids or myself have before heading to the doctor. LOVE WebMD!

    Helpful Tips

    trying to get pregnant
    .. im trying to get pregnant for 2 yrs.. im nearly hopeless..pls help More
    Was this Helpful?
    2 of 4 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.